# SDR 0001552275

- Difficulty date: April 3, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 59,963 hours, 42,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK FOUND CORROSION ON FLOORBEAM UPPER FLANGE FORWARD LIP, BS 1148.  REPAIRED PER EA22-175136.
